# SDR 2008UALA05393

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 41,554 hours, 5,069 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Crew Rest Area
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN FLT ATT CREW REST AREA WENT OFF TWICE ON TAXI IN.  ALSO LOUD NOISE HEARD BENEATH 5L- :DOOR 5 SMOKE DETECT C/B CYCLED, SYS RESET, ALL OPS NORMAL.  UNABLE TO REPRODUCE LOUD NOISE UNDER 5 L.
